# SDR FDEA202412131800

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,093 hours, 33,269 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL (RWY 27 KMEM) 170 KIAS 1200AGL, FLAPS 20  TO 25, GEAR DOWN GOT TE FLAP DISAGREE EICAS.  EXECUTED GO AROUND, RAN QRH, LANDED WITHOUT  INCIDENT EMERGENCY DECLARED.  PERFORMED PER 757 STEPS IN FIM 27-51 FAULT TREE 808.  NO FAULTS FOUND AT THIS MOMENT. NO TRIPPED TRANSMISSION WERE FOUND AND THERE WAS NO EVIDENCE OF BINDING IN FLAP CARRIAGE, TORQUE TUBES, TRACK ROLLERS, BALLSCREWS AND GIMBALS.  LUBRICATED L/H AND R/H TE FLAP SYSTEM IAW AMM 12-21-09-3 ALL TE FLAP TRANSMISSIONS WERE DRAINED AND RESERVICED TO FULL IAW AMM 12-13-06-3.
